MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801496
Medical Device Problem Codes Defective Alarm (1014); Failure to Charge (1085); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, a renasys go, did not operate on ac o battery power and cannot recharge the battery.Also, the device neither generate nor control negative pressure.Also the device does not generate alarms under expected alarm conditions.As this was noticed upon service and repair activities, there was not patient involvement.
 
Additional Manufacturer Narrative
The device, intended to be used in treatment, has been returned for evaluation.Device emitted a bad odor.Visual inspection of device found defects to outer case.Functional evaluation found that the device was unable to operate on ac or battery power or be recharged.Device was also unable to generate alarms under the expected alarm conditions or generate and control negative pressure, establishing a relationship between the device and the reported event.Root cause of the defective alarm and the suction failure found to be a defective main circuit board in the device, with the root cause of the failure to charge found to be a broken dc inlet port.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
RENASYS GO
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12442649
Report Number8043484-2021-01740
Device Sequence Number4853477
Product Code OMP
UDI-Device Identifier00040565126944
UDI-Public00040565126944
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K152163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801496
Device Catalogue Number66801496
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1